# SDR DALA2024092309316

- Difficulty date: September 23, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N318DX
- Make and model: Airbus A321-211
- Aircraft serial: 7441
- Aircraft time: 22,948 hours, 10,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3018, FOUR ROWS OF EMER EXIT PATHWAY LIGHTS INOP. CORRECTIVE ACTION: REPLACED EPSU + BATT PER A321 AMM 33-51. ALL CHECKS GOOD. (LP 6357846)
